1 results for Sapan Kumar Das.

Parameters for your search query:
Keyword    Sapan Kumar Das

Open AccessArticle
Export: RIS | BibTeX | EndNote
A General Form of Fuzzy Linear Fractional Programs with Trapezoidal Fuzzy Numbers
International Journal of Data Envelopment Analysis and *Operations Research*. 2016, 2(1), 16-19. DOI: 10.12691/ijdeaor-2-1-3
Pub. Date: December 09, 2016Views: 6562Downloads: 4557
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types